2 doctors weighed in:

Is it normal if after taking a seroquel (quetiapine) to feel a cold feeling in your head like you can feel it going around?

2 doctors weighed in
Dr. Matthew Smith
Psychiatry
1 doctor agrees

In brief: No

But it doesn't mean anything serious.
You describe what is most likely a changed experience of sensation, probably temporary, perhaps vigilantly heightened by the awareness of Seroquel (quetiapine). Not a harbinger of problems.

In brief: No

But it doesn't mean anything serious.
You describe what is most likely a changed experience of sensation, probably temporary, perhaps vigilantly heightened by the awareness of Seroquel (quetiapine). Not a harbinger of problems.
Dr. Matthew Smith
Dr. Matthew Smith
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors